# SDR KZ52004F00000

- Difficulty date: May 6, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N50786
- Make and model: Cessna 150J
- Aircraft serial: 15069552
- Engine: Lyc IO720A1B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: 53E22144
- Condition: Inoperative
- Location: Oil Cooler
- Part time: 26 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HIGH OIL TEMP 210 DEGREES-220 DEGREES F., REMOVED VALVE AND TESTED SIDE BY SIDE WITH NEW VALVE, OLD VALVE DID NOT CLOSE AT THE SAME REATE AS NEW VALVE AND OIL TEMP DECREASED TO.
